Earn 1500 points upon purchasing this product.
Fizzdol Effervescent Tablet 500mg -16
Fizzdol is effective for the treatment of fever and pain such as headache, dental pain, muscular pain, influenza-like conditions, and painful menstrual periods.
Each effervescent tablet contains
Paracetamol BP 500mg.
Not to be given to children less than 2years of age.
Direction for use:
Dissolve the tablet in a glass of water (approx. 200ml).
Drink as soon as the tablet dissolves.
For adults and children weighing 50kg (from 15years): The usual single dose is 1 to 2 tablets of 500mg per dose, repeated if necessary after 4 hours minimum.
There are no reviews yet.